Daynurse liquid 240ml

£7.99

Quantity: 240ml
Strength: Paracetamol 1000 mg, Pholcodine 10 mg, Pseudoephedrine Hydrochloride 60 mg.
Brand: Nurse

Description:
Day nurse liquid has been specially formulated to provide a complete daytime cold and flu treatment by quickly providing relief from major cold and flu symptoms without drowsiness.

10 in stock

Description

Quantity: 240ml
Strength: Paracetamol 1000 mg, Pholcodine 10 mg, Pseudoephedrine Hydrochloride 60 mg.
Brand: Nurse

Description:
Day nurse liquid has been specially formulated to provide a complete daytime cold and flu treatment by quickly providing relief from major cold and flu symptoms without drowsiness.

Ingredients:
Each 30 ml dose contains Paracetamol 1000 mg, Pholcodine 10 mg, Pseudoephedrine Hydrochloride 60 mg.
Also includes Sucrose, 5% Ethanol, Liquid Glucose and Glycerol.

Usage:
Take dose of 30 ml (1 measure cupful) during the day.
Take every 4 hours up to a maximum of 4 times within 24 hours, if needed. If using a night-time product see enclosed leaflet.

Warning:
This drug may make you dizzy or drowsy or blur your vision. Alcohol can make you more dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness or clear vision until you can do it safely. Avoid alcoholic beverages.

Side effects:
The day capsule may cause dizziness. Patients should be advised not to drive or operate machinery if affected. The night capsule may cause drowsiness, dizziness, blurred vision, cognitive and psychomotor impairment which can seriously affect the ability to drive and use machinery.

FAQ’S:
What are Day Nurse Capsules and what are they used for
Day Nurse Capsules are a triple-action formula containing 3 active ingredients, paracetamol, pseudoephedrine and pholcodine, that provide day-time relief from dry coughs and other cold and flu symptoms, such as headache, aches and pains, sore throat, a blocked and runny nose and chills. Effective relief that will help you go about your day by relieving symptoms and helping you feel energised.

Each box of Day Nurse contains 20 capsules that can be taken for a maximum of 7 consecutive days. This medicine is manufactured by GlaxoSmithKline and is suitable for adults and children over the age of 16 years.

How do Day Nurse Capsules work?
Paracetamol is a pain killer that relieves mild to moderate pain and reduces high temperatures when you have a fever.
Pseudoephedrine is a decongestant and acts on receptors in the walls of blood vessels in the linings of the nose and sinuses. It makes these blood vessels contract, thereby decreasing blood flow. This relieves congestion and reduces mucus.
Pholcodine is a cough suppressant and relieves dry, unproductive coughs. It reduces the signals sent from a part of the brain called the coughing centre to the muscles that produce coughs.
Day Nurse Capsules and paracetamol
Day Nurse contains a full dose of paracetamol and therefore should not be taken at the same time as any other medicine also containing paracetamol. For additional pain and fever relief associated with cold & flu, ibuprofen can be taken in combination with Day Nurse Capsules. Remember to drink water and eat when possible to aid recovery.

Day Nurse Capsules alternatives
Day Nurse capsules are a fantastic choice for people suffering from symptoms of cold and flu who need non-drowsy relief to help them get through the day. Day & Night Nurse capsules offer the addition of Night Nurse capsules providing relief during the night to help you get a good nights sleep.

Day Nurse Capsules warnings
Reading the following warnings carefully will help to ensure you are selecting an appropriate product.

Avoid taking more than the indicated dose.
In case of an overdose, seek medical advice immediately even if you feel fine.
If you have asthma or if you are under the care of your doctor or if you are receiving prescribed medication, consult your doctor before taking this medication.
Consult your doctor if symptoms persist.
Since these capsules contain Paracetamol, avoid taking them together with any other drugs containing paracetamol.
Keep out of sight and out of reach of children.
Consult your doctor before using the capsules if you suffer from allergies or if you are expecting, breastfeeding or planning to become expecting.
Keep in the original package and avoid storing above 25 degrees.

Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.

Day Nurse Capsules dosage
Adults and children over 16 years:
Take 2 capsules with a drink every 4 hours, up to a maximum of 4 doses in 24 hours, if needed.
If you intend to take a night-time paracetamol-containing product before bed, do not take more than 3 doses in 24 hours.

Do not take for more than 7 consecutive days without speaking to a doctor or pharmacist for advice.

Day Nurse Capsules ingredients
The active ingredients contained in this medicine are: Paracetamol 500mg, Pseudoephedrine Hydrochloride 30mg and Pholcodine 5mg.

The medicine also contains the following inactive ingredients: Acesulfame K, Citric Acid Monohydrate,Sodium Benzoate, Sodium Citrate, Levomenthol, Propylene Glycol, Alcohol 96%, Glycerol, Liquid Sugar, Liquid Glucose, Peach Flavour 17.40.3109, Pear Drop Flavour 17.40.3848, Lime Flavour 17.42.5408, Riboflavin-5-Phosphate Sodium (E101), Purified water.

Day Nurse Capsules side effects
Not everyone will experience side effects when they take medication, however, if you do they can include:

Usually, paracetamol is tolerated well, however occasional skin rashes and other allergic reactions do occur.
With phenylpropanolamine, side effects are rare, although it might cause increased heartbeat, sleep disturbance, skin rash, dry throat, mouth or nose including difficulty in passing urine. Hallucinations have also been reported, though rarely.
Unwanted effects are usually not common with dextromethorphan and if they occur the effects are usually mild. Upset stomach, nausea or vomiting, as well as dizziness, might occur occasionally.

If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.

There are no reviews yet.

Be the first to review “Daynurse liquid 240ml”

Your email address will not be published. Required fields are marked *